zbMATH — the first resource for mathematics

Some extensions of the Krasnoselskii fixed point theorems. (English) Zbl 0229.47046

47H10 Fixed-point theorems
Full Text: DOI
[1] Bachman, G.; Narici, L., Functional analysis, (1966), Academic Press New York · Zbl 0141.11502
[2] Driver, R.D., A functional-differential system of neutral type arising in a two-body problem of classical electrodynamics, (), 474-484 · Zbl 0134.22601
[3] Driver, R.D., Existence and continuous dependence of solutions of a neutral functional-differential equation, Arch. rational mech. anal., 19, 149-166, (1965) · Zbl 0148.05703
[4] Hale, J.K.; Cruz, M.A., Existence, uniqueness and continuous dependence for hereditary systems, Ann. mat. pura appl., 85, 63-82, (1970) · Zbl 0194.41002
[5] Hale, J.K.; Meyer, K.R., A class of functional equations of neutral type, Mem. amer. math. soc., 76, (1967) · Zbl 0179.20501
[6] Krasnoselskii, M.A., Topological methods in the theory of nonlinear integral equations, (1964), Macmillan New York
[7] Melvin, W.R., A class of neutral functional differential equations, () · Zbl 0234.34083
[8] Miller, R.K.; Sell, G.R., Existence, uniqueness and continuity of solutions of integral equations, Ann. mat. pura appl., 80, 135-152, (1968) · Zbl 0174.16302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.